# SDR 96ZZZX2592

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86W
- Make and model: Bell 206B
- Aircraft serial: 4142
- System (JASC): 2550 · Cargo Compartments
- Part: Release Cable
- Part number: 206072903001
- Condition: Kinked
- Location: Cargo Hook
- Part time: 2,633 hours
- Stage of operation: EX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED AN UNEXPECTED CARGO HOOK RELEASE, DROPPING THE LOAD.  INVESTIGATION REVEALED CABLE KINKED ABOUT 3 INCHES FROM HOOK FRAME DISCONNECT RESTRICTING THE HOOK LOAD BEAM FROM LOCKING IN CLOSED POSITION.  AS KINKED AREA ENTERS HOUSING, IT RESTRICTS HOOK FROM LATCHING.  SUBMITTER RECOMMENDS OPERATORS AND MECHANICS BE AWARE OF NEED FOR SMOOTH OPERATION OF CABLE WITHIN HOUSING WITH NO RESTRICTIVE KINKS IN CABLE.
